American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Joachim Kock and Wolfgang Pitsch. Hochster duality in derived categories and point-free reconstruction of schemes. Trans. Amer. Math. Soc. 369 (2017) 223-261.
Abstract, references, and article information   
View Article: PDF

[2] N. V. Timofeeva. Infinitesimal criterion for flatness of projective morphism of schemes. St. Petersburg Math. J. 26 (2015) 131-138.
Abstract, references, and article information   
View Article: PDF

[3] Claudiu Raicu. Affine toric equivalence relations are effective. Proc. Amer. Math. Soc. 138 (2010) 3835-3847. MR 2679607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Garkusha. Classifying finite localizations of quasicoherent sheaves. St. Petersburg Math. J. 21 (2010) 433-458. MR 2588764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fernando Sancho de Salas and Pedro Sancho de Salas. A direct proof of the theorem on formal functions. Proc. Amer. Math. Soc. 137 (2009) 4083-4088. MR 2538569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Fundamental Algebraic Geometry. Math. Surveys Monogr. 123 (2006) MR MR2222646.
Book volume table of contents   

[7] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Hilbert schemes of points. Math. Surveys Monogr. 123 (2006) 159-178.
Book volume table of contents   
View Article: PDF

[8] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Fibered categories. Math. Surveys Monogr. 123 (2006) 41-66.
Book volume table of contents   
View Article: PDF

[9] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Preliminary notions. Math. Surveys Monogr. 123 (2006) 7-12.
Book volume table of contents   
View Article: PDF

[10] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Contravariant functors. Math. Surveys Monogr. 123 (2006) 13-40.
Book volume table of contents   
View Article: PDF

[11] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Construction of Hilbert and Quot schemes. Math. Surveys Monogr. 123 (2006) 107-137.
Book volume table of contents   
View Article: PDF

[12] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. The Picard scheme. Math. Surveys Monogr. 123 (2006) 237-301.
Book volume table of contents   
View Article: PDF

[13] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Stacks. Math. Surveys Monogr. 123 (2006) 67-104.
Book volume table of contents   
View Article: PDF

[14] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Elementary deformation theory. Math. Surveys Monogr. 123 (2006) 143-158.
Book volume table of contents   
View Article: PDF

[15] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure and Angelo Vistoli. Grothendieck's existence theorem in formal geometry. Math. Surveys Monogr. 123 (2006) 181-233.
Book volume table of contents   
View Article: PDF

[16] Jerald J. Kovacic. Geometric characterization of strongly normal extensions. Trans. Amer. Math. Soc. 358 (2006) 4135-4157. MR 2219014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Zbigniew Jelonek. On the projectivity of threefolds. Proc. Amer. Math. Soc. 133 (2005) 2539-2542. MR 2146196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jerald J. Kovacic. The differential Galois theory of strongly normal extensions. Trans. Amer. Math. Soc. 355 (2003) 4475-4522. MR 1990759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paul Feit. Axiomization of passage from ``local'' structure to ``global'' object. Memoirs of the AMS 101 (1993) MR 1129376.
Book volume table of contents   

[20] Gabriel Picavet. Puret\'e, rigidit\'e, et morphismes entiers . Trans. Amer. Math. Soc. 323 (1991) 283-313. MR 1013336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Brodmann. Asymptotic depth and connectedness in projective schemes . Proc. Amer. Math. Soc. 108 (1990) 573-581. MR 1031674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John Fogarty. Finite generation of certain subrings . Proc. Amer. Math. Soc. 99 (1987) 201-204. MR 866454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Frederick W. Call. Four algebraic spectral properties . Proc. Amer. Math. Soc. 98 (1986) 576-578. MR 861753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Karl Heinrich Hofmann. Representations of algebras by continuous sections. Bull. Amer. Math. Soc. 78 (1972) 291-373. MR 0347915.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia